Format

Send to:

Choose Destination
See comment in PubMed Commons below
Proc Natl Acad Sci U S A. 1966 Feb;55(2):251-4.

Fundamental polyhedrons and limit point sets of kleinian groups.

Author information

  • 1DEPARTMENT OF MATHEMATICS, HARVARD UNIVERSITY.
PMID:
16591331
[PubMed]
PMCID:
PMC224131
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk